# SDR QXEA2021051700244

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 7,432 hours, 4,403 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB BLEED 1 FAIL ILLUMINATED PERFORMED EA CHECK LIST MESSAGE DID NOT RETURN. PLACED ON MEL. CLEARED 5/17 BY REPLACING #1 ENGINE NACELLE PRESSURE REGULATING- SHUTOFF-VALVE. REF E175 AMM TASK 36-11-03-000-801-A AND 36-11-03-400-801-A. OPS TEST GOOD. LEAK TEST GOOD. FAULT DID NOT RETURN. CLEARS DEFECT.
